Universidad Complutense de Madrid
E-Prints Complutense

(BB) properties on Fréchet spaces

Impacto

Downloads

Downloads per month over past year



Ansemil, José María M. and Blasco Contreras, Fernando and Ponte, Socorro (2000) (BB) properties on Fréchet spaces. Annales academiae scientiarum fennicae-mathematica, 25 (2). pp. 307-316. ISSN 1239-629X

[img]
Preview
PDF
210kB

Official URL: http://www.emis.ams.org/journals/AASF/Vol25/vol25.html


URLURL Type
http://www.emis.ams.org/journals/Organisation


Abstract

In this paper we point out some relations concerning properties (BB)(n) and (BB)(n,s) related to the "Probleme des topologies" of Grothendieck and give a first example of a Frechet space with the (BB)(2) property but without the (BB)(3) property.


Item Type:Article
Uncontrolled Keywords:holomorphic-functions; tensor-products; montel spaces; topologies; grothendieck
Subjects:Sciences > Mathematics > Functions
Sciences > Mathematics > Functional analysis and Operator theory
ID Code:16792
Deposited On:22 Oct 2012 09:04
Last Modified:09 Aug 2018 11:06

Origin of downloads

Repository Staff Only: item control page